Alert archive / Mississippi / Flash Flood Warnings in 2006
Flash Flood Warning 7, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at May 10, 2006, 3:14 AM CDT for Leflore County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2006, 3:14 AM CDT (08:14 UTC)
- Expired
- May 10, 2006, 6:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 161 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 8.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2374 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 964 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 100816
FFWJAN
MSC083-101115-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
314 AM CDT WED MAY 10 2006
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI
* UNTIL 615 AM CDT
* AT 314 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
IMMENENT FLASH FLOODING POSSIBLE FROM AN APPROACHING LINE OF
THUNDERSTORMS OVER THE WARNED AREA
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCHLATER.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA OVER THE NEXT HOUR TO AN HOUR AND A HALF. THIS
PRECIPITATION WILL BE IN ADDITION TO 2 TO 4 INCHES OF RAIN THAT HAVE
ALREADY FALLEN OVER PORTIONS OF NORTHERN LEFLORE COUNTY ALREADY
TONIGHT.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
JACKSON.
AND REMEMBER...TURN AROUND DONT DROWN.
LAT...LON 3380 9045 3354 9045 3356 9011 3365 9010
3373 9014 3369 9030 3375 9031 3378 9017
3381 9019
$$
BYB1 follow-up statement
000
WGUS74 KJAN 101012
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
509 AM CDT WED MAY 10 2006
MSC083-101019-
LEFLORE MS-
509 AM CDT WED MAY 10 2006
...THE FLASH FLOOD WARNING FOR LEFLORE COUNTY IS CANCELLED...
HEAVY RAIN HAS ENDED OVER THE AREA. ANY FLOODING OF ROADWAYS AND
OTHER LOW LYING AREAS CAUSED BY EARLIER RAINS WILL CONTINUE TO
SUBSIDE.
LAT...LON 3380 9045 3354 9045 3356 9011 3365 9010
3373 9014 3369 9030 3375 9031 3378 9017
3381 9019
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 9, 7:15 PM CDT, 7 hours 59 minutes earlier.
Area forecast discussion, May 9, 7:15 PM CDT, 7 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 715 PM CDT TUE MAY 9 2006 .DISCUSSION...EXTENDED SEVERE THUNDERSTORM WATCH SWD TO COVER SEVERE STORMS OCCURRING OVER SE MS THIS EVENING. OTHERWISE CONVECTION IS DIMINISHING AS IT SHIFTS EWD OUT OF THE AREA. SE MS STORMS DEVELOPED ALONG AN OUTFLOW TYPE BOUNDARY THAT HAS TRACKED ACROSS THE FORECAST AREA DURING THE DAY. THIS SHOULD BE THE LAST HURRAH THIS EVENING FOR OUR AREA. SATELLITE PIX SHOW STORMS DEVELOPING QUICKLY UPSTREAM TX/OK/NW AR SO WILL BEGIN MONITOR OF NEXT POTENTIAL FOR ARKLAMISS AFTER MIDNIGHT. && .PREV DISCUSSION...LOTS OF ACTIVITY CURRENTLY GOING ON ACROSS CENTRAL AND EASTERN MS THIS AFTERNOON. S/W MOVING OVER THE AREA HAS ACTIVATED THE WARM FRONT AND STORMS HAVE FIRE ALONG AND TO THE NORTH OF THE SFC BOUNDARY. THE LEADING EDGE OF THE ASCENT SHOWS UP WELL ON RADAR AND VIS SAT IMAGERY AS ALL CONVECTION IS FOCUSED GENERALLY ALONG AND EAST OF I-55. TIME TRENDS ON THIS JUST ABOUT GETS IT OUT OF THE EASTERN CWA BY 6 PM. HOWEVER...DUE TO THE LIKELY HOOD OF THE ACTIVITY BEGIN STILL JUST IN THE CWA BY 6 PM...WILL CONTINUE WITH SCT POPS FOR THE EAST THROUGH 01-02Z THEN DRY THINGS UP. INSTABILITY STILL REMAINS GOOD AND ISO SVR WILL BE POSSIBLE BETWEEN NOW AND 6PM. OVERNIGHT...THINGS BECOME MUCH MORE COMPLICATED AS WE FOCUS ON THE BOUNDARY TO OUR NORTH AND THE APPROACHING MORE POTENT SYSTEM THE EVENING WILL BE QUIET WITH ONLY SOME CU LINGERING AROUND. THE ACTION WILL LIKELY GET GOING OUT TO OUR WEST LATER THIS EVENING AND STEADILY EVOLVE. IM EXPECTING THINGS TO STAY OUT OF THE CWA MOST OF THE NIGHT...BUT AS THE SYSTEM EVOLVES...AN OUTFLOW BOUNDARY (COLD POOL) WILL GET GOING AND SPREAD OUR WAY AND ENTER THE DELTA AROUND 10-12Z. HOW THIS EVOLVES DURING THE EARLY/MID MORNING WILL HAVE HUGE IMPLICATIONS ON HOW SVR THE WX GET ON WED. IF FEEL NO MATTER WHAT...JUST ABOUT ALL OF THE CWA WILL SEE RAIN AND STORMS...ITS JUST ABOUT IF/AND HOW BAD THE SVR WX WILL BE. IN SHORT...THE MAIN FAILURE MODE FOR SVR STORMS WILL BE THE EARLY MORNING OUTFLOW AND ITS STABILIZING EFFECTS. IF THIS FEATURE DOESNT MAKE IT INTO THE CWA OR DOESNT MAKE REAL FAR INTO THE CWA...THEN SFC HEATING WILL BE HIGH AND AVAILABLE INSTABILITY WILL BE REAL HIGH AT THIS TIME...I THINK THE NW (DELTA) WILL BE EFFECTED BY SOME BOUNDARY AND THERE SVR POTENTIAL WILL BE REDUCED. ODDS ARE AREAS ALONG AND SE OF THE TRACE WILL HAVE THE GREATEST INSTABILITY DUE TO FACT THAT THEY HAVE THE GREATEST POTENTIAL TO NOT BE EFFECTED BY ANY BOUNDARY. THERE WILL BE VERY STEEP LAPSE RATES IN PLACE (29-31 VERTICAL TOTALS)...2500-3500 MLCAPE ALONG WITH 40-45 KTS OF 0-6KM SHEAR. ALL THIS SPELLS SVR STORMS. THE VERY MOIST SFC CONDITIONS ARE CURRENTLY GETTING ESTABLISHED OVER THE CWA WITH 70-73 SFC DEWPTS BEHIND THE CURRENT CONVECTION. THIS WILL ALL BE IN PLACE AS THE STRONG FRONT AND UPPER TROUGH MOVE THROUGH. DUE TO ALL THIS...I HAVE HIT POPS HARD ON WED. THE DELTA WILL LIKELY SEE PRECIP EARLY...POSSIBLY GET A BREAK AND THEN SEE MORE WITH THE ACTUAL FRONT BY LATE AFTERNOON. SAME GOES FOR THE REST OF THE CWA...THE STRONG SVR ACTIVITY WILL BE FIRST AND THEN POSSIBLE ANOTHER BRIEF SHOT WITH THE FROPA. WILL BASICALLY FOLLOW GUIDANCE FOR POPS WED NIGHT EXCEPT FOR GOING HIGHER IN THE SE WHERE FRONT WILL MOVE THROUGH DURING THE EVENING. MUCH COOLER TEMPS WILL MOVE IN AFTER MIDNIGHT WITH LOWER 50S TO LOWER 60S AREA WIDE. SUMMER IS NOT HERE YET /CME/ LONG TERM(THURSDAY THROUGH TUESDAY) THERE WILL BE SOME QUICK DRYING BEHIND THE MIDWEEK SYSTEM AS PRECIPITABLE WATER GOES QUICKLY DOWN TO LESS THAN 0.25 INCH. BY THIS TIME THE UPPER TROUGH WILL BE CENTERED OVER THE MISSISSIPPI VALLEY. SURFACE HIGH PRESSURE WILL BUILD OVER THE REGION FOR THURSDAY INTO FRIDAY AS THE UPPER TROUGH SWINGS TOWARD THE EASTERN SEABOARD ON FRIDAY. FOR THE WEEKEND HERE IS WHERE WE COME INTO A VARIETY OF SOLUTIONS AS TO THE TRACK OF THE CLOSED LOW. THE 06 ZGFS/DGEX BRINGS IT DOWN THROUGH THE LOWER MISSISSIPPI/TENNESSEE VALLEY...WHILE THE EUROPEAN KEEPS THE CLOSED LOW OVER THE OHIO VALLEY WITH THE TROUGH AXIS OVER THE REGION. FORTUNATELY ON THE 12Z RUN THE GFS KEPT IT NORTHEAST OF THE REGION ROTATING CLOSED LOW AROUND THE CENTRAL APPALACHIANS. SO WILL GO WITH THIS SOLUTION. THE GFS BRINGS A DISTURBANCE ACROSS THE REGION IN NORTHWEST FLOW FOR SOME CONVECTION FOR LATE SATURDAY INTO SUNDAY. THIS WILL BE ASSOCIATED WITH A COLD FRONT. MODELS ARE SHOWING A REX BLOCK OVER THE ROCKIES...WHICH WILL KEEP GOOD NORTHWEST FLOW OVER THE REGION. SHORTWAVES IN THIS REGIME CREATES GREATER UNCERTAINTY AND LESS CONFIDENCE IN THE FORECAST BEYOND MONDAY AS THESE SETUPS CAN LEAD TO SEWD-MOVING HAILSTORMS THIS TIME OF YEAR. BEING UNDER NORTHWEST FLOW FOR THE WEEKEND WILL KEEP LOW TO SCATTERED POPS FOR LATE SATURDAY INTO SUNDAY. AS UPPER TROUGH WILL SWING THROUGH THE REGION FOR MONDAY SHOULD GET ENOUGH ACTIVITY FOR ISOLATED CONVECTIVE POPS AND WILL KEEP TUESDAY DRY. NIGHTLY LOWS WILL BE IN 40S AND 50S ON FRIDAY...MAINLY IN THE 50S ON SATURDAY THROUGH TUESDAY. THIS WILL PUT TEMPS AROUND 10 DEGREES BELOW NORMAL FOR NIGHTLY LOWS. HIGHS WILL BE MAINLY 75 TO 80 ON THURSDAY AND FRIDAY...80 TO 85 SATURDAY...THEN COOLING SUNDAY THROUGH TUESDAY WITH HIGHS 75 TO 80. KEPT CLOSE TO 00Z MEX. /17/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM: CME LONG TERM: 17 03
Hazardous weather outlook, May 9, 4:02 PM CDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 402 PM CDT TUE MAY 09 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 102102- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 402 PM CDT TUE MAY 09 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND WEDNESDAY... ...THUNDERSTORMS... ISOLATED SEVERE STORMS WILL BE POSSIBLE UNTIL ABOUT 7 PM FOR AREAS NORTHEAST OF A GRENADA TO NEWTON LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN RISK. AFTER 7 PM...THE REGION WILL LIKELY SEE A QUIET PERIOD AS STORMS EXIT TO THE EAST AND NEW STORMS DEVELOP OUT TO OUR WEST. IT WILL BE THAT ACTIVITY THAT WILL HAVE A MAJOR IMPACT ON THE SEVERE WEATHER POTENTIAL FOR WEDNESDAY. AT THIS TIME...I EXPECT A WEAKENING LINE OF STORMS TO ENTER THE DELTA EARLY IN THE MORNING. THIS LINE MAY HAVE SOME SEVERE STORMS ASSOCIATED WITH IT. THE MORE ACTIVE PERIOD LOOKS TO EXIST BETWEEN LATE MORNING AND THROUGH THE AFTERNOON AS THE STRONGER UPPER LEVEL SYSTEM MOVES IN AND CLASHES WITH AN UNSTABLE AIRMASS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN RISKS. HOWEVER...THIS SYSTEM WILL BRING INCREASED LOW LEVEL SHEAR AND IF SUPERCELL THUNDERSTORMS CAN DEVELOP AND SUSTAIN THEMSELVES...ISOLATED TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED ON WEDNESDAY...OTHERWISE SHOULD NOT BE NEEDED THURSDAY THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 9, 11:55 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1155 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL ROSEDALE 33.85N 91.03W
05/09/2006 M0.88 INCH BOLIVAR MS EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED TO BOLIVAR EOC BY ROSEDALE FIRE
DEPT.
&&
03Local storm report, May 10, 12:55 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1255 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM HAIL 2 N CLEVELAND 33.77N 90.73W
05/10/2006 E1.00 INCH BOLIVAR MS EMERGENCY MNGR
QUARTER TO HALF DOLLAR SIZED HAIL WAS REPORTED ON
TOWNSHIP ROAD.
&&
LMLocal storm report, May 10, 1:03 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
103 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL 3 S MOUND BAYOU 33.84N 90.73W
05/10/2006 M1.00 INCH BOLIVAR MS EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED ON HIGHWAY 61 BETWEEN MOUND
BAYOU AND MERIGOLD.
&&
LMLocal storm report, May 10, 1:30 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
130 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM HAIL 2 N ROSEDALE 33.88N 91.03W
05/10/2006 M0.88 INCH BOLIVAR MS EMERGENCY MNGR
DIME TO NICKEL SIZED HAIL REPORTED ON HIGHWAY 1 BY
SHERIFFS DEPUTY
0105 AM HAIL CLEVELAND 33.74N 90.73W
05/10/2006 M0.75 INCH BOLIVAR MS EMERGENCY MNGR
PENNY SIZED HAIL REPORTED NEAR BISHOP AND HIGHWAY 8 BY
STORM SPOTTER
0110 AM HAIL CLEVELAND 33.74N 90.73W
05/10/2006 M1.00 INCH BOLIVAR MS AIRPLANE PILOT
QUARTER HAIL REPORTED BY SHERIFFS DEPUTY ON SMITH ROAD
NEAR THE ZUMBRO PLANTATION.
&&
LMLocal storm report, May 10, 1:33 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
133 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM HAIL 2 N ROSEDALE 33.88N 91.03W
05/10/2006 M0.88 INCH BOLIVAR MS EMERGENCY MNGR
DIME TO NICKEL SIZED HAIL REPORTED ON HIGHWAY 1 BY
SHERIFFS DEPUTY
0105 AM HAIL CLEVELAND 33.74N 90.73W
05/10/2006 M0.75 INCH BOLIVAR MS EMERGENCY MNGR
PENNY SIZED HAIL REPORTED NEAR BISHOP AND HIGHWAY 8 BY
STORM SPOTTER
&&
LMLocal storm report, May 10, 1:36 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
136 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HAIL RULEVILLE 33.72N 90.55W
05/10/2006 M0.75 INCH SUNFLOWER MS LAW ENFORCEMENT
PENNY SIZED HAIL REPORTED BY SHERIFFS OFFICE
0130 AM HAIL DREW 33.81N 90.53W
05/10/2006 E0.75 INCH SUNFLOWER MS LAW ENFORCEMENT
PENNY SIZED HAIL REPORTED BY SHERIFFS OFFICE
&&
LMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:01 PM CDT | Tornado Warning | JAN | Jones | 59 min |
| May 9, 7:59 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 22 min |
| May 9, 11:23 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 67 min |
| May 10, 12:29 AM CDT | Tornado Warning | JAN | Bolivar | 46 min |
| May 10, 12:50 AM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 55 min |
| May 10, 1:11 AM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower | 3 hr |
| May 10, 1:16 AM CDT | Tornado Warning | JAN | Sunflower | 44 min |
| May 10, 1:21 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 24 min |
| May 10, 1:27 AM CDT | Severe Thunderstorm Warning | JAN | Leflore | 48 min |
| May 10, 1:51 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 54 min |
| May 10, 1:57 AM CDT | Tornado Warning | JAN | Leflore, Sunflower | 24 min |
| May 10, 2:23 AM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 25 min |
| May 10, 2:29 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 55 min |
| May 10, 2:43 AM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 62 min |
| May 10, 2:48 AM CDT | Flash Flood Warning | JAN | Grenada | 3 hr |
| May 10, 3:14 AM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 61 min |
| May 10, 3:37 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 48 min |
| May 10, 4:20 AM CDT | Severe Thunderstorm Warning | JAN | Webster | 34 min |
| May 10, 4:29 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 44 min |
| May 10, 4:45 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Winston | 58 min |
| May 10, 4:52 AM CDT | Severe Thunderstorm Warning | JAN | Clay | 53 min |
| May 10, 5:08 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Claiborne, Clarke and 30 more | 16 hr |
| May 10, 5:23 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 42 min |
| May 10, 8:20 AM CDT | Flash Flood Warning | JAN | Bolivar | 16 hr |
| May 10, 8:32 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 45 min |
| May 10, 8:46 AM CDT | Tornado Warning | JAN | Bolivar | 14 min |
| May 10, 8:54 AM CDT | Tornado Warning | JAN | Sunflower | 21 min |
| May 10, 9:15 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 45 min |
| May 10, 9:34 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 56 min |
| May 10, 9:56 AM CDT | Severe Thunderstorm Warning | JAN | Webster | 49 min |
| May 10, 10:14 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery | 2 hr |
| May 10, 10:33 AM CDT | Severe Thunderstorm Warning | JAN | Clay | 28 min |
| May 10, 10:37 AM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 38 min |
| May 10, 11:15 AM CDT | Flash Flood Warning | JAN | Lowndes | 2 hr |
| May 10, 11:18 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 42 min |
| May 10, 11:35 AM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 40 min |
| May 10, 11:56 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 44 min |
| May 10, 12:15 PM CDT | Flash Flood Warning | JAN | Bolivar, Leflore, Sunflower | 2 hr |
| May 10, 12:18 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 42 min |
| May 10, 12:21 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower | 24 min |
| May 10, 12:32 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 43 min |
| May 10, 12:42 PM CDT | Flash Flood Warning | JAN | Grenada | 2 hr |
| May 10, 12:52 PM CDT | Flash Flood Warning | JAN | Neshoba | 113 min |
| May 10, 1:02 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 28 min |
| May 10, 1:04 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 49 min |
| May 10, 1:23 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 22 min |
| May 10, 1:27 PM CDT | Tornado Warning | JAN | Attala, Holmes | 18 min |
| May 10, 1:29 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 31 min |
| May 10, 1:39 PM CDT | Flash Flood Warning | JAN | Clay, Lowndes, Oktibbeha | 2 hr |
| May 10, 1:51 PM CDT | Flash Flood Warning | JAN | Lauderdale | 114 min |
| May 10, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 45 min |
| May 10, 2:13 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 47 min |
| May 10, 2:15 PM CDT | Flash Flood Warning | JAN | Noxubee | 2 hr |
| May 10, 2:28 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 62 min |
| May 10, 3:06 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren, Yazoo | 54 min |
| May 10, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 33 min |
| May 10, 3:30 PM CDT | Flash Flood Warning | JAN | Issaquena, Warren, Yazoo | 2 hr |
| May 10, 3:33 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 42 min |
| May 10, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 22 min |
| May 10, 3:41 PM CDT | Tornado Warning | JAN | Warren | 64 min |
| May 10, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 54 min |
| May 10, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 54 min |
| May 10, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 45 min |
| May 10, 4:13 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 62 min |
| May 10, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 57 min |
| May 10, 4:25 PM CDT | Tornado Warning | JAN | Hinds | 59 min |
| May 10, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 59 min |
| May 10, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 33 min |
| May 10, 4:36 PM CDT | Tornado Warning | JAN | Claiborne, Warren | 54 min |
| May 10, 4:37 PM CDT | Tornado Warning | JAN | Adams, Jefferson | 53 min |
| May 10, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 52 min |
| May 10, 4:45 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 60 min |
| May 10, 4:51 PM CDT | Tornado Warning | JAN | Scott, Smith | 39 min |
| May 10, 4:59 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 46 min |
| May 10, 5:01 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 24 min |
| May 10, 5:05 PM CDT | Tornado Warning | JAN | Rankin | 40 min |
| May 10, 5:26 PM CDT | Tornado Warning | JAN | Claiborne, Copiah, Hinds, Warren | 64 min |
| May 10, 5:29 PM CDT | Tornado Warning | JAN | Adams, Franklin, Jefferson | 61 min |
| May 10, 5:30 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 60 min |
| May 10, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 58 min |
Nearby
Flash Flood Warnings in Mississippi, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.